# SDR FDEA201303210639

- Difficulty date: March 21, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 22,361 hours, 12,159 cycles
- Engine: Ge CF680C2A5F
- Engine time: 563 hours, 300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PER FLIGHT CREW DEBRIEF, THE NR 1 ENGINE ON TAXI OUT HAD ECAM ENGINE FAILURE AND ASSOCIATED PARAMETERS WINDING DOWN.  IAW CAPTAIN, AFTER BEING NOTIFIED BY MEM TOWER OF SMOKE FROM NR 1 ENG THEY PULLED FIRE HANDLE BUT DIDN'T DISCHARGE BOTTLE AND THEN DEPARTED ACFT.  RECOMENDATIONS:  IAW MEM FIRE DEPT LT BAGWELL THE FIRE AGENT USED WAS WATER, MFG HAS BEEN NOTIFIED IAW AMM 72-00-00-06, STEP 5B FOR FURTHER INSTRUCTIONS.  14 B INSPECT ENGINE FOR CAUSE OF FLAME-OUT AND SUBSEQUENT FIRE.  ALSO ACCOMPLISH FADEC/BITE IAW TSM 73-21-30.
